# SDR VNAA202407120036

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: MM67035224001
- Condition: Chafed
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN146636 DISCREPANCY: LOW PRESSURE BLEED PANEL PLATE HAS 4 CHAFED LOCATIONS IN THE SKIN AROUND THE BLEED ASSY CUTOUT. CORRECTIVE ACTION: REMOVED AND REPLACED LP BLEED PANEL PLATE IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-22-001-001-A01, AND REO 670-53-61-2253 REV-- DATED 2024-04-02
